Search the Community
Showing results for tags 'jaw pain'.
Found 2 results
Hello to all of my fellow ADWD allies! My name is Chelsea and as you read you’ll see a lot of the same, but also I want to talk about a WD symptom that I haven’t really seen too much of I apologize for the length but what’s a community for if not to know and support each other? I’ve suffered with mental health since I was 15...I am now 32. Throughout those years I’ve been on Sertraline (in college but have NO memory of it’s effects or withdrawal) and then Prozac, which for some reason was a walk in the park to discontinue, and most recently, about 3 years ago, started Lexapro and Wellbutrin. The doctor that prescribed me the Lex and Well was the first doctor to ever, EVER listen to me, talk to me about my history since 15 y/o and give me an official diagnosis: Major Depressive Disorder. Y’all, I was low...and when I say she saved my life I mean it. I hold no ill regard for her lack of educating me of coming off the meds, but I’ll get to that. I also have zero regret about taking these meds, because like I said, they saved my life and also my marriage. Here’s where it gets iffy for me. Before finding this forum I didn’t know that there were major issues with fast tapering...the timetable my doc gave me was, to ME, a reasonable taper time (because I didn’t know any different and I trusted this woman). I was on 20mg Lexapro. My time table was: cut in half, 10mg for 2 weeks, then half that pill to 5mg for 2 weeks, then 5mg every other day, then 5mg every 3 days, and so on until 1/4 pill one day a week for 2 weeks and then done. All in all that took me about 2.5-3 months. I have now been completely “off” lexapro for about 4-5 weeks. During tapering and the last 5 weeks I have mentally felt well, I know, honeymoon period, and also still on Wellbutrin. However, about 2 weeks completely off, I got a sinus infection. But it wasn’t like the other sinus infections I’ve had- this one seemed to be mostly in my ears and jaw, but still in my face and mucus like usual. Then the ringing in my ears started while also feeling clogged in my ears. Went to the doc, had a fever, was prescribed antibiotics for sinus infection. That was a month ago... then I started feeling like the SI was coming back because my JAW started aching terribly and the clogged/ringing ears were back. Went back to doc, got more antibiotics and steroids. And now I’m here because while looking up symptoms of WD, I came across an article that named Tinnitus. After a fall down the internet rabbit hole I ended up here at SA and was shocked to see how many people have been affected in their ears with WD. I also learned about reinstating here, however, the reason I decided to go off my meds is because I will be trying for a baby in January 2020. Therefore, that’s not an option for me. Since I feel I am early on in my WD compared to a lot of other allies on here, I have to admit after reading others stories I feel some fear about the long road ahead. Any advice on preparing myself for what’s to (unfortunately) come? Some other questions I have are: Is anyone feeling such pressure and/or pain in their lower jaw???? The tension also seems to travel to my throat and like I mentioned above, my ears are clogged and ringing. I feel like I’m going crazy because, HOW could these meds cause such PHYSICAL reaction?! I also can’t get rid of knots and pain in my neck and shoulders. Why isn’t OTC pain killers helping ANY of this pain in my jaw and neck/shoulder? In your opinion, when should I begin tapering off my 2nd AD, Wellbutrin? Does FT produce more chances of developing *permanent* damages to the body compared with recommended tapering? I have this fear that my FT was so traumatic to my body that my jaw and ears just kind of... broke. I’ve read that an anti inflammatory diet has the potential to do wonders for withdrawal- does anyone have any success (little as it may be) with this? I appreciate any and all advice and education... this website truly is amazing!
I don't even know where to begin and I may be one of the worst cases I've seen on here with my plethora of drugs I'm on and my life situation that seems to make it close to impossible to take care of myself. Currently I'm about 8 days (I think) cold turkey off lexapro 10 mgs. I tried tapering but the withdrawals started as soon as I started tapering and then I reinstated back to 10mgs, then went cold turkey because the headache, sinus pressure,anxiety,anger,sadness,tooth and jaw pain were unreal. Of course being cold turkey has not cleared up any of that and if anything it's worse. To add insult to injury literally, and being absolutely stupid I decided to start the process of having a bunch of dental work done while in the throws of withdrawals. I am having 8 veneers, 2 root canals and had my right canine (eye tooth) pulled so not putting two and two together I thought all this dental work was the cause of my withdrawal symptoms. I even went on a heavy duty antibiotic because I thought I had a sinus infection. My dentist has been at a lose as to whats wrong with me because I should not be having such insane headaches,neck and jaw pain a month later from the dental work. This is all lexapro withdrawalls!!!! I also have a script for adderall ir 20mgs twice daily but I stopped that 2 days ago to see if that would decrease my anxiety, it hasn't seemed to. I want off the adderall also but I'm now thinking I can only manage one thing at a time. I have xanax 1mg for occasional use but lately I've needed it almost every 2 days. I luckily do not have a addiction or dependency on benzos. I have Ambein for sleep that typically I only use maybe twice a week but since all this started I've used it almost nightly:( I also have 800 mg Motrin, 5 mg Vicodin that was prescribed for the dental work but actually came in handy for this insane headache from lexapro wds. To make matters more stressful I have a 6 month old sweet baby, 18 month old teething sweet baby and a hormonal 11 year old sweet girl:) THANK GOD I have a amazing, supportive husband but he can only handle so much. Where do I begin?! I have been determined to keep going since I made it this far but I'm not getting much better. My Pdoc is all about drugs so he will say I need to try something new. I know this was a stupid, irresponsible idea to go ct off lexapro I certainly underestimated this drug. I need support and should I not use the Ambein or xanax to combat the insomnia from the lexapro ct? I'm dizzy, foggy and my entire face hurts from tension and anxiety:(